# SDR AALA20090730TUL23

- Difficulty date: July 29, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 68,992 hours, 32,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 993671803
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INTERCOSTAL UNDER LEFT TIE DOWN TRACK CORRODED STATION 1309 - 1322 L28L-L27L.  REPLACED INTERCOSTAL UNDER SRM 51-30-5 AND 51-30-2.
